Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
Health Store Pharmacy Health Education My Meds
Description
Directions
Ingredients
Warnings

Relief of fever and pain due to colds and teething. Alcohol Free.


Medicinal Ingredient: per 5mL: Acetaminophen 160mg

Keep out of the reach of children. Do not use with other drugs containing Acetaminophen. Do not take more than the recommended dosage unless advised by your doctor. Taking more than the daily dose may cause
severe or possibly fatal liver damage. Consult a doctor if your symptoms last more than five days, or fever lasts more than 3 days.

Administer single dose orally, according to age as listed on the box, every 4-6 hours.

Similar Products